# SDR Y2PA200700023

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Aircraft time: 16,390 hours, 13,249 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: FN100B
- Condition: Seized
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS AIRCRAFT APPROACHING DESTINATION AIRPORT AND ENTERING RIGHT DOWN WIND FOR RUNWAY 23L, CREW SAW AND SMELLED ELECTRICAL SMOKE COMING FROM TOP OF PANEL ON F/O'S SIDE.  CREW DECLARED EMERGENCY AND LANDED ASAP, TAXIED AIRCRAFT OFF RUN WAY, SHUT DOWN AND EVACUATED THRU NORMAL EXIT.  USA JET MAINTENANCE PERSONAL INSPECTED AIRCRAFT COCKPIT COMPONENTS, WIRING AND INSTRUMENTS. NO VISUALLY DAMAGE FOUND, MAINTENANCE PERFORMED ENGINE RUN UP OF BOTH ENGINE AND COULD NOT IDENTIFY ANY ABNORMAL TROUBLES.  DURING INSPECTION AND TROUBLE SHOOTING MAINTENANCE FOUND THE FMS 5000 GPS COOLING FAN MOTOR SEIZED.  REPLACED FAN MOTOR AND PERFORMED SYSTEM OP'S CHECKS WITH NO FAULTS FOUND AT THIS TIME.  AIRCRAFT HAS BEEN RETURNED TO SERV
